The global attractivity and asymptotic stability of solution of a nonlinear integral equation. (English) Zbl 1108.45006

The paper is devoted to the study of the nonlinear Volterra integral equations \[ x(t)=f\left(t,x(t),\int^t_{0}u(t,s,x(s))ds\right),\;\;t\geq 0,\tag{1} \] and \[ x(t)=g(t,x(t))+x(t)\int^t_{0}u(t,s,x(s))ds,\;\;t\geq 0,\tag{2} \] in the Banach space consisting of all real functions defined, bounded and continuous on \([0,+\infty)\). Using the measures of noncompactness and the fixed point theorem, conditions are given when equation (1) has at least one globally attractive solution and when equation (2) has at least one asymptotically stable solution. The last statement for the special case of equation (2) with \(g(t,u)\equiv 0\) improves the corresponding result of J. Banas and B. Rzepka [J. Math. Anal. Appl. 284, No. 1, 165–173 (2003; Zbl 1029.45003)]. Three examples are given.


45M10 Stability theory for integral equations
45G10 Other nonlinear integral equations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.


Zbl 1029.45003
Full Text: DOI


[1] Argyros, I.K., Quadratic equations and applications to Chandrasekhar’s and related equations, Bull. austral. math. soc., 32, 275-292, (1985) · Zbl 0607.47063
[2] Banaś, J.; Goebel, K., Measures of noncompactness in Banach spaces, Lecture notes in pure and appl. math., vol. 60, (1980), Dekker New York · Zbl 0441.47056
[3] Banaś, J., Measures of noncompactness in the space of continuous tempered functions, Demonstratio math., 14, 127-133, (1981) · Zbl 0462.47035
[4] Banaś, J.; Rzepka, B., On existence and asymptotic stability of solutions of a nonlinear integral equation, J. math. anal. appl., 284, 165-173, (2003) · Zbl 1029.45003
[5] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[6] Abdou, M.A., On the solution of linear and nonlinear integral equation, Appl. math. comput., 146, 857-871, (2003) · Zbl 1041.45006
[7] O’Regan, D., Existence results for nonlinear integral equations, J. math. anal. appl., 192, 705-726, (1995) · Zbl 0851.45003
[8] Corduneanu, C., Integral equations and applications, (1973), Cambridge Univ. Press New York · Zbl 0331.34066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.